MAUDE Adverse Event Report: ABBOTT CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36Q
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that episodes of inappropriate automatic mode switch (ams) were observed on the device.No intervention was performed; the patient was stable and will continue to be monitored.There were no adverse consequences.

Brand Name
CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key14115735
Report Number2017865-2022-08020
Device Sequence Number2945451
Product Code NVZ
UDI-Device Identifier05414734503709
UDI-Public05414734503709
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model NumberCD2211-36Q
Device Catalogue NumberCD2211-36Q
Device Lot NumberS000007770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Initial Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown